A member asked:

Why is my acne wash giving me a rash and making my face and neck turn red?

4 doctors weighed in across 2 answers

Sensitive skin: Some people have sensitive skin and will get irritated with acne creams/gels and with acne washes. If a doctor prescribed the treatment, the doctor can adjust the amount of treatment. If the medications are all over-the-counter, one can try using them less frequently to see if the skin quickly improves and loses the irritated, reddened appearance. If not improving, a doctor should evaluate.

Answered 2/14/2016

6.1k views

Thank

Dryness: Many acne washes are designed to dry out the skin and using them daily can make this worse and result in the symptoms you are describing. You can try either using them less frequently such as every 2-3 days or stop using it all together. You could simply use a mild soap like dove or cetaphil. If your acne worsens despite the use of mild soap, see your doctor. There are many good acne meds now.

Answered 5/27/2016

6k views

Thank

Related Questions